Items where City Author is "Asimit, Alexandru"

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 26.

Article

Asimit, A.V., Bignozzi, V., Cheung, K. C., Hu, J. & Kim, E. (2017). Robust and Pareto Optimality of Insurance Contract. European Journal of Operational Research, 262(2), pp. 720-732. doi: 10.1016/j.ejor.2017.04.029

Asimit, A.V. & Li, J. (2016). Extremes for coherent risk measures. Insurance: Mathematics and Economics, 71, pp. 332-341. doi: 10.1016/j.insmatheco.2016.10.003

Asimit, A.V., Gerrard, R. J. G., Yanxi, H. & Peng, L. (2016). Tail Dependence Measure for Examining Financial Extreme Co-movements. Journal of Econometrics, 194(2), pp. 330-348. doi: 10.1016/j.jeconom.2016.05.011

Asimit, A.V., Vernic, R. & Zitikis, R. (2016). Background Risk Models and Stepwise Portfolio Construction. Methodology and Computing in Applied Probability, 18(3), pp. 805-827. doi: 10.1007/s11009-015-9458-3

Asimit, A.V. & Gerrard, R. J. G. (2016). On the worst and least possible asymptotic dependence. Journal of Multivariate Analysis, 144, pp. 218-234. doi: 10.1016/j.jmva.2015.11.004

Asimit, A.V., Badescu, A., Haberman, S. & Kim, E-S. (2016). Efficient risk allocation within a non-life insurance group under Solvency II Regime. Insurance: Mathematics and Economics, 66, pp. 69-76. doi: 10.1016/j.insmatheco.2015.10.008

Asimit, A.V., Furman, E. & Vernic, R. (2016). Statistical Inference for a New Class of Multivariate Pareto Distributions. Communications in Statistics: Simulation and Computation, 45(2), pp. 456-471. doi: 10.1080/03610918.2013.861627

Asimit, A.V., Chi, Y. & Hu, J. (2015). Optimal non-life reinsurance under Solvency II Regime. Insurance: Mathematics and Economics, 65, pp. 627-637. doi: 10.1016/j.insmatheco.2015.09.006

Asimit, A.V., Hashorva, E. & Kortschak, D. (2015). Aggregation of randomly weighted large risks. IMA Journal of Management Mathematics, doi: 10.1093/imaman/dpv020

Asimit, A.V., Badescu, A., Siu, T. K. & Zinchenko, Y. (2015). Capital Requirements and Optimal Investment with Solvency Probability Constraints. IMA Journal of Management Mathematics, 26(4), pp. 345-375. doi: 10.1093/imaman/dpt029

Asimit, A.V. & Chen, Y. (2015). Asymptotic results for conditional measures of association of a random sum. Insurance: Mathematics and Economics, 60, pp. 11-18. doi: 10.1016/j.insmatheco.2014.10.012

Asanga, S., Asimit, A.V., Badescu, A. & Haberman, S. (2014). Portfolio Optimization under Solvency Constraints: A Dynamical Approach. North American Actuarial Journal, 18(3), pp. 394-416. doi: 10.1080/10920277.2014.910127

Asimit, A.V., Badescu, A. & Cheung, K. C. (2013). Optimal reinsurance in the presence of counterparty default risk. Insurance: Mathematics and Economics, 53(3), pp. 690-697. doi: 10.1016/j.insmatheco.2013.09.012

Asimit, A.V., Badescu, A. & Verdonck, T. (2013). Optimal risk transfer under quantile-based risk measurers. Insurance: Mathematics and Economics, 53(1), pp. 252-265. doi: 10.1016/j.insmatheco.2013.05.005

Asimit, A.V., Vernic, R. & Zitikis, R. (2013). Evaluating Risk Measures and Capital Allocations Based on Multi-Losses Driven by a Heavy-Tailed Background Risk: The Multivariate Pareto-II Model. Risks, 1(1), pp. 14-33. doi: 10.3390/risks1010014

Asimit, A.V., Badescu, A. & Tsanakas, A. (2013). Optimal Risk Transfers in Insurance Groups. European Actuarial Journal, 3(1), pp. 159-190. doi: 10.1007/s13385-013-0068-6

Asimit, A.V., Furman, E., Tang, Q. & Vernic, R. (2011). Asymptotics for risk capital allocations based on Conditional Tail Expectation. Insurance: Mathematics and Economics, 49(3), pp. 310-324. doi: 10.1016/j.insmatheco.2011.05.002

Asimit, A.V., Li, D. & Peng, L. (2010). Pitfalls in using Weibull tailed distributions. Journal of Statistical Planning and Inference, 140(7), pp. 2018-2024. doi: 10.1016/j.jspi.2010.01.039

Asimit, A.V. & Badescu, A. (2010). Extremes on the discounted aggregate claims in a time dependent risk model. Scandinavian Actuarial Journal(2), pp. 93-104. doi: 10.1080/03461230802700897

Asimit, A.V., Furman, E. & Vernic, R. (2010). On a multivariate Pareto distribution. Insurance: Mathematics and Economics, 46(2), pp. 308-316. doi: 10.1016/j.insmatheco.2009.11.004

Asimit, A.V. & Jones, B. (2008). Dependence and the asymptotic behavior of large claims reinsurance. Insurance: Mathematics and Economics, 43(3), pp. 407-411. doi: 10.1016/j.insmatheco.2008.08.007

Asimit, A.V. & Jones, B. (2008). Asymptotic tail probabilities for large claims reinsurance of a portfolio of dependent risks. ASTIN Bulletin, 38(1), pp. 147-159. doi: 10.2143/AST.38.1.2030407

Asimit, A.V. & Jones, B. (2007). Extreme behavior of multivariate phase-type distributions. Insurance: Mathematics and Economics, 41(2), pp. 223-233. doi: 10.1016/j.insmatheco.2006.10.016

Asimit, A.V. & Jones, B. (2007). Extreme behavior of bivariate elliptical distributions. Insurance: Mathematics and Economics, 41(1), pp. 53-61. doi: 10.1016/j.insmatheco.2006.09.002

Asimit, A.V., Hashorva, E. & Kortschak, D. Tail asymptotics of randomly weighted large risks.

Monograph

Asimit, A.V. & Li, J. (2017). Systemic Risk: An Asymptotic Evaluation. .

This list was generated on Wed Sep 20 06:13:52 2017 UTC.